Change search
ReferencesLink to record
Permanent link

Direct link
A Characterization of Multiplier Sequences for Generalized Laguerre Bases
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-1055-1474
2014 (English)In: Constructive approximation, ISSN 0176-4276, E-ISSN 1432-0940, Vol. 39, no 3, 585-596 p.Article in journal (Refereed) Published
Abstract [en]

We give a complete characterization of multiplier sequences for generalized Laguerre bases. We also apply our methods to give a short proof of the characterization of Hermite multiplier sequences achieved by Piotrowski.

Place, publisher, year, edition, pages
2014. Vol. 39, no 3, 585-596 p.
Keyword [en]
Multiplier sequences, Generalized Laguerre polynomials, Zeros of entire functions, Linear operators on polynomial spaces
National Category
URN: urn:nbn:se:kth:diva-147025DOI: 10.1007/s00365-013-9204-4ISI: 000336274800007ScopusID: 2-s2.0-84901237875OAI: diva2:728433
Knut and Alice Wallenberg Foundation

QC 20140624

Available from: 2014-06-24 Created: 2014-06-23 Last updated: 2014-06-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Brändén, Petter
By organisation
Mathematics (Div.)
In the same journal
Constructive approximation

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link